# SDR GAIA03119ST

- Difficulty date: October 3, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: BAC150529D63
- Condition: Cracked
- Location: Rt Front Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT WING FRONT SPAR VERTICAL STIFFENER CRACKED JUST OUTBOARD OF NR 6 SLAT INBOARD TRACK CAVITY.  REF FASI N/R NR 61212, REPLACED STIFFENER BAC 1505-29D63 PO NR 314624 IAW B727 SRM 51-30-2.  (M)
